# SDR SWAA2015061040518

- Difficulty date: May 21, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 57,450 hours, 45,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C80735
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED LE SKIN CRACKED AT STATION 208.  REPAIRED SKIN IAW EA.
